# SDR QXEA200701780

- Difficulty date: November 24, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 2,170 hours, 2,079 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Pusher Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - AFTER LANDING AND TAXI TO THE GATE, THE PUSHER SYSTEM FAIL CAUTION ILLUMINATED.  AFTER RUNNING CHECKLIST, LIGHT CONTINUED TO BE ON.  MAINTENANCE PERFORMED FIM TASK 27-33-00-810-829.  CHECKS GOOD, LIGHT DID NOT RETURN.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
